Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 241, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 27, 2007, 5:07 PM CDT for Johnson County, Texas. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2007, 5:07 PM CDT (22:07 UTC)
- Expired
- Jun 27, 2007, 7:00 PM CDT
- In force
- 113 min
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Johnson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 22 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 744 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -73 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 272209 FFWFWD TXC251-280000- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 507 PM CDT WED JUN 27 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHERN JOHNSON COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 700 PM CDT * AT 507 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED VERY HEAVY RAIN FROM A CLUSTER OF SHOWERS AND THUNDERSTORMS CENTERED NEAR KEENE...MOVING NORTH AT 15 MPH. SOME FLOODING HAS BEEN REPORTED NORTH OF RIO VISTA IN ASSOCIATION WITH THIS CLUSTER OF SHOWERS AND THUNDERSTORMS. * THE THUNDERSTORMS PRODUCING VERY HEAVY RAIN WILL BE NEAR... JOSHUA BY 520 PM CDT... BURLESON BY 540 PM CDT... A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. LAT...LON 3230 9752 3232 9710 3256 9709 3256 9749 $$
2 follow-up statements
000 WGUS74 KFWD 272256 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 555 PM CDT WED JUN 27 2007 TXC251-280000- JOHNSON TX- 555 PM CDT WED JUN 27 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR NORTHERN JOHNSON COUNTY... AT 555 PM CDT...MOST OF THE SHOWER AND THUNDERSTORM ACTIVITY HAD MOVED OUT OF THE WARNED AREA. HOWEVER...ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT IS EXPECTED ACROSS JOHNSON COUNTY THIS AFTERNOON AND THIS EVENING. IN ADDITION...RUNOFF FROM THE EARLIER HEAVY RAINS MAY STILL BE AFFECTING THE NORTHERN PART OF JOHNSON COUNTY. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JOSHUA AND BURLESON. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. LAT...LON 3230 9752 3232 9710 3256 9709 3256 9749 $$
000 WGUS74 KFWD 272354 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 654 PM CDT WED JUN 27 2007 TXC251-280002- JOHNSON TX- 654 PM CDT WED JUN 27 2007 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 700 PM CDT FOR NORTHERN JOHNSON COUNTY... SOME LIGHT TO MODERATE RAINS WILL STILL BE POSSIBLE ACROSS JOHNSON COUNTY EARLY THIS EVENING...BUT WIDESPREAD HEAVY RAINS HAVE MOVED NORTH AND EAST OF JOHNSON COUNTY AS OF 654 PM. ADDITIONAL HEAVY RAINS REMAIN POSSIBLE ACROSS JOHNSON COUNTY TONIGHT. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH FRIDAY MORNING. LAT...LON 3230 9752 3232 9710 3256 9709 3256 9749 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 5:00 PM CDT, 7 minutes earlier.
Area forecast discussion, Jun 27, 5:00 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 500 PM CDT WED JUN 27 2007 .CLIMATE... 500 PM CDT JUNE 2007 RANKS AMONG WETTEST ON RECORD DALLAS/FORT WORTH 1 11.58 1928 2 10.49 2004 3 9.78* 2007 4 8.75 1989 5 7.85 1981 WACO 1 12.06 1961 2 10.55 1927 3 10.21 1938 4 9.89 1919 5 8.13* 2007 * THROUGH JUNE 27 AT 440 PM && .PREV DISCUSSION... 300 PM CDT ...FLASH FLOOD WATCH EXTENDED THROUGH THURSDAY NIGHT... VERY NICE VIS SAT LOOP SHOWING UPPER LOW SPINNING OVER SOUTHWEST OKLAHOMA NEAR HOBART. THE UPPER LOW IS EXPECTED TO SHEAR OUT LATE TONIGHT WITH PART OF IT MERGING INTO EASTERN CANADA TROUGH AND LEAVING THE REMAINDER OVER WRN OKLAHOMA/TEXAS. THIS WEAKEST ALOFT SEPARATES TWO HIGH PRESSURE CELLS...ONE OVER THE DESERT SOUTHWEST AND THE OTHER OVER THE SOUTHEASTERN STATES. MODELS CONTINUE TO KEEP THE SHEAR ZONES OVER THE REGION THROUGH FIRST HALF OF NEXT WEEK AS THE ZONE TILTS WEST TO EAST AND SLIDES DOWN INTO THE HILL COUNTRY AND CENTRAL TEXAS BY WEDNESDAY. AGAIN WE EXPECT SOME ROUNDS OF HEAVY RAINFALL OVER THE NEXT 36 HOURS...HOPEFULLY NOT A SEVERE AS MARBLE FALLS OR HOOD COUNTY LATE THIS AFTERNOON AND EVENING...CONVECTION WILL FAVOR AREAS WEST AND EAST OF THE I-35 CORRIDOR. WE WILL REMAIN UNSTABLE WITH PWATS AROUND 2 INCHES THROUGH SATURDAY...THEN PWATS COMES DOWN TO 1.5 FIRST OF NEXT WEEK. EXPECT SLIGHTLY LESS CONVECTION OVER THE WEEKEND AS THE SHEAR ZONE LOSSES SOME OF ITS ENERGY...BUT SOME HEAVY RAIN PRODUCERS ARE STILL POSSIBLE THROUGH SUNDAY. LOWER POPS EVEN MORE MONDAY THROUGH WEDNESDAY AS THE ZONES SLIDES SOUTH OF THE CWA. BELOW NORMAL HIGHS THROUGH SATURDAY DUE TO CLOUD COVER AND RAINFALL...THEN WARMER AFTERWARD. LOWS RETURNING TO NORMAL BY MONDAY. 75 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 70 84 70 86 72 / 70 60 40 40 40 WACO, TX 72 86 70 87 72 / 70 60 40 30 40 PARIS, TX 71 84 71 87 70 / 50 50 40 40 40 DENTON, TX 70 83 69 85 70 / 70 60 40 40 40 MCKINNEY, TX 69 83 69 85 70 / 70 60 40 40 40 DALLAS, TX 72 84 71 87 72 / 70 60 40 40 40 TERRELL, TX 69 84 71 87 71 / 60 50 40 40 40 CORSICANA, TX 74 86 72 88 72 / 60 40 30 30 30 TEMPLE, TX 71 86 71 85 72 / 70 60 40 30 30 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. && 26/25/82 06/09/79/92/91
Hazardous weather outlook, Jun 27, 3:45 PM CDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 345 PM CDT WED JUN 27 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 345 PM CDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH FRIDAY MORNING. WEAK LIFT AND ABUNDANT TROPICAL MOISTURE ASSOCIATED WITH AN UPPER LEVEL LOW PRESSURE SYSTEM WILL REMAIN OVER THE REGION TONIGHT. SHOWERS AND THUNDERSTORMS TONIGHT WILL PRODUCE PERIODS OF HEAVY RAINFALL WHICH WILL LIKELY RESULT IN FLASH FLOODING. AN ISOLATED SEVERE STORM WILL ALSO BE POSSIBLE WITH DAMAGING DOWNBURST WINDS OR EVEN A BRIEF TORNADO. ALTHOUGH...FLOODING AND FLASH FLOODING WILL BE POSSIBLE ACROSS ALL OF NORTH TEXAS... LOCATIONS WEST OF INTERSTATE 35 WILL HAVE THE HIGHEST FLASH FLOODING POTENTIAL. .DAYS TWO THROUGH SEVEN... THE THREAT FOR VERY HEAVY RAINFALL AND FLOODING WILL CONTINUE ACROSS ALL OF NORTH TEXAS THROUGH FRIDAY MORNING. THUNDERSTORM CHANCES WILL LINGER FRIDAY AFTERNOON THROUGH EARLY NEXT WEEK. LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY HAZARD. THUNDERSTORM CHANCES WILL DECREASE BY TUESDAY AS HIGH PRESSURE TRIES TO ESTABLISH ITSELF OVER THE REGION. HOWEVER...SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL STILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR FLASH FLOODING AS WELL AS ISOLATED SEVERE STORMS.
In the hours before
Local storm report, Jun 27, 4:18 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
418 PM CDT WED JUN 27 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM FLASH FLOOD HAMILTON 31.70N 98.12W
06/27/2007 HAMILTON TX LAW ENFORCEMENT
STREET FLOODING AND LOW WATER CROSSINGS FLOODEDThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:20 PM CDT | Flash Flood Warning | FWD | Coryell, McLennan | 4 hr |
| Jun 26, 7:43 PM CDT | Flash Flood Warning | FWD | Navarro | 4 hr |
| Jun 26, 8:07 PM CDT | Flash Flood Warning | FWD | Kaufman | 3 hr |
| Jun 26, 8:19 PM CDT | Flash Flood Warning | FWD | Bell, Falls, Limestone | 4 hr |
| Jun 26, 8:29 PM CDT | Flash Flood Warning | FWD | Lampasas | 4 hr |
| Jun 26, 9:02 PM CDT | Flash Flood Warning | FWD | Eastland | 4 hr |
| Jun 26, 9:12 PM CDT | Special Weather Statement | FWD | Milam, Robertson | 33 min |
| Jun 26, 9:42 PM CDT | Flash Flood Warning | FWD | Henderson, Van Zandt | 4 hr |
| Jun 26, 10:05 PM CDT | Flash Flood Warning | FWD | Milam | 4 hr |
| Jun 26, 10:45 PM CDT | Flash Flood Warning | FWD | Comanche | 3 hr |
| Jun 26, 11:34 PM CDT | Flash Flood Warning | FWD | Mills | 3 hr |
| Jun 27, 1:12 AM CDT | Flash Flood Warning | FWD | Anderson | 4 hr |
| Jun 27, 3:22 PM CDT | Flash Flood Warning | FWD | Hamilton | 3 hr |
| Jun 27, 3:40 PM CDT | Flash Flood Warning | FWD | Tarrant | 2 hr |
| Jun 27, 5:11 PM CDT | Special Weather Statement | FWD | McLennan | 34 min |
| Jun 27, 5:17 PM CDT | Special Weather Statement | FWD | Kaufman | 28 min |
| Jun 27, 5:22 PM CDT | Flash Flood Warning | FWD | Erath, Hood | 3 hr |
| Jun 27, 5:24 PM CDT | Flash Flood Warning | FWD | Falls | 3 hr |
| Jun 27, 5:27 PM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| Jun 27, 5:45 PM CDT | Flash Flood Warning | FWD | Tarrant | 3 hr |
| Jun 27, 5:52 PM CDT | Flash Flood Warning | FWD | Hunt, Kaufman, Rockwall | 113 min |
| Jun 27, 6:04 PM CDT | Special Weather Statement | FWD | Palo Pinto, Parker | 116 min |
| Jun 27, 6:29 PM CDT | Flash Flood Warning | FWD | Collin | 3 hr |
| Jun 27, 6:46 PM CDT | Special Weather Statement | FWD | Limestone | 29 min |
| Jun 27, 6:52 PM CDT | Special Weather Statement | FWD | Fannin | 23 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.